# SDR AALA201602169006

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 46,039 hours, 26,500 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 3004200000401
- Part serial: 149A
- Condition: Defective
- Location: Fuel System
- Part time: 67,730 hours, 29,946 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ECAM, FUEL AUTO FEED FAULT, MOMENTARILY CAME ON.  RETURNED TO NORMAL OPERATION.  FOUND THE NR 2 CTR TANK PUMP DID NOT AUTOMATICALLY TRANSFER FUEL.  REPLACED THE FUEL LEVEL SENSING CONTROL UNIT 9QJ.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-00-710-009A.
